# SDR IPXA09855183

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 975044885
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV CUSP SUPPORT ANGLE BETWEEN STA 1600 TO 1620 RBL 60 HAS DRILL DAMAGE ON SUB FLOOR LEG.  INSTALL REPAIR PER DAC DWG 9750448.
